# SDR ORJA99179

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

RNO - STARTED NR 1 ENGINE DURING PUSH BACK INFORMED BY GROUND NR 1 ENGINE ON FIRE, CUT FUEL AND IGNITION, MOTORED AND DISCHARGED NR 1 BOTTLE.  INSPECTED ENGINE PER MM 70-00-00 PAGE 263.  ENGINE NR 1 HAD A TAILPIPE FIRE, FOUND EXHAUST ACOUSTIC PANEL DAMAGED 21 INCH BY 14 INCH.  REMOVED LOOSE DEBRIS, PERFORMED TAKEOFF POWER ASSURANCE CHECK.  BOTH NR 1 AND NR 2 ENGINES OPS CHECK NORMAL PER MM 71-00-00 PAGE 533.  ENGINE CHANGED IN RENO.  (M)
